# SDR QXEA2019071900269

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 19,147 hours, 20,563 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

APU START ABORTED DUE TO RAMP REPORT FLAME FROM EXHAUST ( APU INOP ). RESET APU CB L3. OPS TESTED APU PER AMM 49-00-00-869-801. APU FAILED TO START. RE-ACCOMPLISHED MEL MTX PROCEDURE TO CONTINUE MEL 49-00-1. APU CB L3 IS PULLED/COLLARED.  CDS SHOWED 270-0/RUN (DMM TEMP SENSOR) AND 054-2/RUN (IGNITOR PLUG A OPEN) FAULTS. PLACED APU ON MEL 49-00-1.
